# SDR ASOA201001250

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R3103748
- Condition: Cracked
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 449.85 OVERWING ATTACHMENT ANGLE BEHIND PANEL 162EL IS CRACKED.  REMOVED ANGLE COMMON TO RT OVERWING ATTACHMENT PANEL 162EL & FS 449.85 IAW SRM 51-42-06. RECEIVED NEW ANGLE FROM STORES. DRILLED & LOCATED HOLES ON ANGLE IAW SRM 51-40-11.  OK TO INSTALL.  INSTALLED NEW ANGLE (PN 601R31037-48) IAW SRM 51-42-06 & NUTPLATES COMMON TO ANGLE IAW SRM 51-45-00.
